# SDR SIMA20130814012

- Difficulty date: August 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 33,772 hours, 31,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: E/E Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD AVIONICS DOOR OPENING.  PERFORMED DVI IAW EO-EM-53MR-2092 PTB.  NO FURTHER DAMAGE NOTED.
